| Model Number |
02.12.0512FR |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 october 2020: lot 178770: (b)(4) items manufactured and released on 21-mar-2018.Expiration date: 2023-03-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs manager: insert revision in tka 4 months after primary for joint instability.The insert was exchanged to a thicker one.The developmental instability is a rather commonly described possible complication following tka, because soft tissue may stretch and provide insufficient stability.It is therefore common practice to resort to a thicker insert and recreate soft tissue tension.This is not a problem due to any implant defect or malfunction.
Event or Problem Description
The patient came in, 3 months after primary surgery, reporting instability due to laxity in the knee.The cause of the laxity is unknown.The surgeon revised the gmk-sphere tibial insert - flex s5r - 12 mm with a sphere insert flex right 13mm s5.The surgery was completed successfully.